Alert archive / Massachusetts / Small Craft Advisories in 2013

Small Craft Advisory 59, NWS Boston/Norton, MA

May 23, 2013

NWS Boston/Norton, MA issued this small craft advisory at May 23, 2013, 10:12 AM EDT. It took effect at May 23, 2013, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
May 23, 2013, 10:12 AM EDT (14:12 UTC)
In effect from
May 23, 2013, 12:00 PM EDT
Expired
May 23, 2013, 10:00 PM EDT
In force
10 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WHUS71 KBOX 231412
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1012 AM EDT THU MAY 23 2013

ANZ230-232215-
/O.CAN.KBOX.SC.Y.0058.000000T0000Z-130524T1000Z/
/O.NEW.KBOX.SC.Y.0059.130523T1600Z-130524T1000Z/
BOSTON HARBOR-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT FRIDAY.

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-232215-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-232215-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-232215-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-232215-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T1000Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-232215-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T1000Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-232215-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T1000Z/
NARRAGANSETT BAY-
1012 AM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
636 
WHUS71 KBOX 232013
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
413 PM EDT THU MAY 23 2013

ANZ254>256-240415-
/O.EXT.KBOX.SC.Y.0058.000000T0000Z-130525T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-240415-
/O.EXT.KBOX.SC.Y.0058.000000T0000Z-130525T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-240415-
/O.EXT.KBOX.SC.Y.0058.000000T0000Z-130524T0800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-240200-
/O.EXT.KBOX.SC.Y.0058.000000T0000Z-130524T0200Z/
NARRAGANSETT BAY-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-240200-
/O.EXT.KBOX.SC.Y.0059.000000T0000Z-130524T0200Z/
BOSTON HARBOR-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 1 FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-240415-
/O.EXT.KBOX.SC.Y.0058.000000T0000Z-130524T1400Z/
NANTUCKET SOUND-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-240415-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-240415-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T1000Z/
VINEYARD SOUND-BUZZARDS BAY-
413 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
986 
WHUS71 KBOX 240210
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1010 PM EDT THU MAY 23 2013

ANZ230-240315-
/O.EXP.KBOX.SC.Y.0059.000000T0000Z-130524T0200Z/
BOSTON HARBOR-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WIND GUSTS HAVE DIMINISHED ACROSS BOSTON HARBOR THIS EVENING.

$$

ANZ236-240315-
/O.EXP.KBOX.SC.Y.0058.000000T0000Z-130524T0200Z/
NARRAGANSETT BAY-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

WIND GUSTS HAVE DIMINISHED ACROSS NARRAGANSETT BAY THIS EVENING.

$$

ANZ254>256-241015-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130525T1000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-241015-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130525T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-241015-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T2200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-241000-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T1000Z/
VINEYARD SOUND-BUZZARDS BAY-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-240800-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T0800Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-241015-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-130524T1400Z/
NANTUCKET SOUND-
1010 PM EDT THU MAY 23 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at May 23, 7:28 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 23, 7:28 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
728 AM EDT THU MAY 23 2013

.SYNOPSIS...
A STALLED FRONT ACROSS CENTRAL SOUTHERN NEW ENGLAND WILL MOVE
NORTH AS A WARM FRONT LATER TODAY. SCATTERED STRONG THUNDERSTORMS
ARE POSSIBLE TODAY AND FRIDAY. SHOWERY AND MUCH COOLER WEATHER
WILL OCCUR FOR THE WEEKEND...WITH IMPROVEMENTS ON MONDAY.
SEASONABLE TEMPS AND DRY WEATHER FOR THE MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
730 AM UPDATE...

SCATTERED SHOWERY AND ISOLATED THUNDER CONTINUES TO FESTER OVER
LONG ISLAND. THESE CELLS CONTINUE A NORTHEAST PATH ACROSS CT AND
RI INTO CENTRAL MASS. EXPECT THESE SHOWERS TO CONTINUE WELL
THROUGHOUT THE DAY. THINKING STORM CELLS WILL MOVE QUICKLY ENOUGH
TODAY TO MITIGATE THE OCCURRENCE OF WIDESPREAD HEAVY RAINFALL.
THIS POTENTIAL WILL STILL NEED TO BE REEVALUATED BY THE NEXT
SHIFT.

PREVIOUS DISCUSSION...

STILL RATHER TRANQUIL ACROSS SOUTHERN NEW ENGLAND IN COMPARISON.
LOTS OF STRATUS WITH AREAS OF POOR VISIBILITY IN FOG AND DRIZZLE
TO CONTEND WITH. A FRONTAL BOUNDARY STILL LOOKS TO BE STALLED
ALONG I-90 IN MA. 23/00Z GUIDANCE HAS STRUGGLED WITH THE MOVEMENT
OF THIS FRONT...AND THINK THE GUIDANCE IS TOO QUICK TO PUSH THIS
FRONT NORTH. ADJUSTED THE TIMING OF THIS FRONT BASED ON OBSERVED
TRENDS FOR THIS MORNING. CURRENT EXPECTATION IS THIS FRONT WILL
PUSH NORTH QUICKLY THIS MORNING AFTER SUNRISE.

OTHERWISE...EXPECTING A LOW PRESSURE TO MOVE THROUGH THE GREAT
LAKES INTO THE SAINT LAWRENCE RIVER VALLEY TODAY. A BLEND OF THE
23/00Z GFS AND NAM LOOKS LIKE A GOOD SOLUTION FOR TIMING OF THIS
FEATURE. THIS SHOULD LEAVE SOUTHERN NEW ENGLAND IN THE WARM SECTOR
OF THIS LOW FOR MOST OF TODAY. INSTABILITY SHOULD BE LIMITED BY
THE COPIOUS CLOUDS TO START THE DAY...WITH SOME BREAKS POSSIBLE
THIS AFTERNOON. MODEST LOW-LEVEL WINDS COULD PROVIDE ENOUGH
ORGANIZATION WHERE SOME SEVERE THUNDERSTORMS ARE POSSIBLE...MUCH
LIKE THE PAST COUPLE OF DAYS. AREAS ACROSS THE WESTERN HALF OF
SOUTHERN NEW ENGLAND WILL BE MORE AT RISK FOR ANY SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING.

TEMPERATURES WERE A BLEND OF THE VARIOUS MOS PRODUCTS. DID ADJUST
TEMPERATURE TRENDS IN THE NEAR-TERM TO GO ALONG WITH SLOWER TIMING
OF WARM FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
A SLOW-MOVING COLD FRONT SHOULD PLOD ITS WAY EAST ACROSS SOUTHERN
NEW ENGLAND TONIGHT INTO FRIDAY. WIDESPREAD SHOWERS ARE A NEAR
CERTAINTY. A PLUME OF PRECIPITABLE WATER VALUES BETWEEN 1.50-1.75
INCHES AHEAD OF THIS FRONT SHOULD ALSO MEAN LOCALLY HEAVY
DOWNPOURS AS WELL. ENOUGH INSTABILITY TO KEEP A MENTION OF
ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST THROUGH THIS
PERIOD.

USED A BLEND OF THE SLOWER 23/00Z NAM AND THE SLIGHTLY FASTER 23/00Z
GFS FOR THE TIMING OF THIS COLD FRONT. THIS WAS ALSO SUPPORTED
FAIRLY WELL BY THE 22/21Z SREF.

TEMPERATURES WERE A BLEND OF THE VARIOUS MOS PRODUCTS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...

* WOBBLY UPPER LEVEL LOW WILL KEEP SHOWERS AND COOLER TEMPS FOR THE
  WEEKEND.
* IMPROVEMENTS BEGIN ON MONDAY...WITH DRY WX AND SEASONABLE TEMPS.
* TEMP IMPROVEMENT BY THE MID-WEEK.

CONFIDENCE LEVEL/MODEL GUIDANCE...LOW CONFIDENCE IN MODEL
PERFORMANCE...BUT MODERATE CONFIDENCE IN THE FORECAST. THE
MODELS/ENSEMBLES SHOW AN UPPER TROUGH WITH AN EMBEDDED CLOSED LOW
ACROSS NEW ENGLAND OVER THE WEEKEND. THIS SYSTEM WILL WOBBLE OVER
THE REGION UNTIL PUSHING OUT BY EARLY NEXT WEEK THANKS TO RIDGING
ACROSS THE MIDWEST. HAVE HIGH CONFIDENCE THAT A COOLER WEEKEND IS
IN STORE WITH MODERATE CONFIDENCE ON PRECIP TIMING AND PLACEMENT.
BELIEVE MONDAY WILL DRY OUT THE REGION WITH A MAINLY DRY FORECAST
FOR THE MID-WEEK. MODELS INDICATE A WARMING TREND BY LATE WEEK
WITH TEMPS ABOVE 80F.

DETAILS...

THE WEEKEND...LOOKS LIKE CLOUDY SKIES...SHOWERS AND COOL TEMPS
ARE IN STORE FOR THE HOLIDAY WEEKEND. MODELS CONTINUE TO SLOW DOWN
THE TIMING OF THE ELONGATED TROUGH WITH AN EMBEDDED CUT OFF LOW.
EXPECT THE LOW TO LINGER ACROSS NEW ENGLAND BEFORE PUSHING OUT BY
MONDAY. THIS LOW WILL BRING A COLD POOL OVER THE REGION ALLOWING
FOR TEMPS TO STRUGGLE TO GET INTO THE 60S. BREEZY NORTHWEST WINDS
WONT HELP MUCH EITHER. MODELS ARE INDICATING SOME SORT OF TROWAL
FEATURE FROM THE CUT OFF LOWS CYCLOGENESIS. STILL TOO HARD TO
PINPOINT BUT BELIEVE THAT AREAS ACROSS THE CT VALLEY HAVE THE BEST
POTENTIAL TO SEE THE HEAVIEST PRECIP WITH QPF VALUES RANGING UP TO
AN 1.5 TO 2 INCHES TOTAL FOR THE WEEKEND. SINCE THIS PARTICULAR
REGION HAS HAD SEVERAL ROUND OF CONVECTION IN THE PAST FEW
DAYS...AND WITH MORE ON THE WAY...MAY NEED TO WATCH FOR POTENTIAL
FLOODING AMONGST THE RIVERS AND LOW LYING AREAS. PRECIP SHOULD
BEGIN TO LIFT SUNDAY NIGHT/EARLY MONDAY MORNING. KEPT ANY
INDICATION OF THUNDER OUT OF THE GRIDS FOR THIS TIME PERIOD AS
THERE IF VERY LOW INSTABILITY AND CLOUD COVER WILL LIMIT DIURNAL
HEATING. HEAVY DOWNPOURS WILL BE THE MAIN THREAT AS PWAT VALUES
WILL REACH UP TO AN INCH.

MONDAY AND BEYOND...MONDAY IS A TRANSITION DAY FROM THE SOGGY
COOL WEEKEND TO A WARM...DRY MID-WEEK. UPPER LEVEL LOW WILL
CONTINUE TO PUSH OFF SHORE INTO THE GULF OF MAINE...ALLOWING FOR
MIDWEST RIDGE TO BUILD. SURFACE HIGH PRESSURE WILL SLIDE OVER AND
HELP KEEP A DRY FORECAST FOR MOST OF THE WORK WEEK. HOWEVER CANNOT
RULE OUT A SPOT SHOWER OR TWO...ESP IF SEA BREEZES DEVELOPS. TEMPS
WILL INCREASE THROUGH THE MID-WEEK...WITH UPPER 60S FOR MONDAY TO
UPPER 70S BY WEDNESDAY.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...MODERATE CONFIDENCE IN TIMING OF CEILINGS AND CONVECTION.

TODAY...MODERATE CONFIDENCE. CONTINUED UNSETTLED WEATHER. FOG AND
LOW CLOUDS WILL SLOWLY LIFT THIS MORNING. THE TAFS MAY BE TOO
FAST IN LIFTING CIGS/VSBYS...ESPECIALLY ACROSS THE COASTAL PLAIN.
SCATTERED SHOWERS/THUNDERSTORMS WILL REGENERATE DURING THE DAY
WITH MORE STRONG STORMS IN THE CT VALLEY AND CENTRAL HILLS.

THURSDAY NIGHT AND FRIDAY...LOW CONFIDENCE. VERY UNSETTLED
PATTERN WITH VARIABILITY BETWEEN VFR AND MVFR-IFR CONDITIONS IN
SHOWERS THUNDERSTORMS AND FOG. TIMING OF CONDITIONS AT SPECIFIC
TERMINALS VERY DIFFICULT TO PIN DOWN AT THIS TIME.

KBOS TERMINAL...MODERATE CONFIDENCE IN TRENDS AND CEILINGS...
MAINLY DUE TO TIMING ISSUES OF A WARM FRONT.

KBDL TERMINAL...MODERATE CONFIDENCE IN TIMING OF CONVECTION
THROUGH THE PERIOD. COULD SEE BRIEF IFR IN AN AREA OF TSRA.
POTENTIAL FOR HAIL OR WIND GUSTS TO 50 KNOTS IN ISOLATED TSTMS
THIS AFTERNOON AND EVENING.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

THE WEEKEND...LOW TO MODERATE CONFIDENCE. VERY UNSETTLED PATTERN
WITH VARIABILITY BETWEEN VFR CONDITIONS AND MVFR/IFR CONDITIONS IN
SHRA/TSRA/FOG. IMPROVING CONDITIONS LATE SUNDAY NIGHT INTO MONDAY
MORNING FROM SOUTH TO NORTH.

MONDAY INTO THURSDAY...HIGH CONFIDENCE. VFR. LOW CONFIDENCE ON SEA
BREEZE DEVELOPMENT.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE TODAY. A FRONT IS STALLED ACROSS THE EASTERN
WATERS THIS MORNING. THIS FRONT WILL SHIFT NORTH AS A WARM FRONT
LATER TODAY. SOUTHWEST WINDS WILL INCREASE TODAY WITH POTENTIAL
FOR 25 KT GUSTS. THIS WIND WILL CAUSE BUILDING SEAS THROUGH THE
PERIOD WITH 5-8 FOOT SEAS ON THE SOUTHERN EXPOSED WATERS AND
POSSIBLY THE EASTERN OUTER WATERS.

EXPECT LOW VSBYS IN FOG AND LOCALLY HEAVY SHOWERS. ISOLATED
THUNDERSTORMS ARE ALSO POSSIBLE.

TONIGHT-FRIDAY...MODERATE CONFIDENCE. A COLD FRONT WILL REMAIN
WEST OF THE WATERS...SO EXPECTING SOUTH TO SOUTHWEST WINDS TO
REMAIN GUSTY. LOW PROBABILITY FOR GALE-FORCE GUSTS. SEAS WELL
ABOVE 5 FT...MAINLY ACROSS THE OUTER COASTAL WATERS.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

THE WEEKEND...COLD FRONT WILL LINGER ACROSS THE WATERS AS SURFACE
LOW STAYS OVER NEW ENGLAND. EXPECT SEAS TO REMAIN ABOVE SCA FOR MOST
OF THE WEEKEND. GUSTY NW BRING GUSTS CLOSE TO GALE FORCE SAT INTO
SAT NIGHT WITH STRONG SCA NEEDED FOR SUNDAY.

MONDAY...MODERATE CONFIDENCE. WINDS AND SEAS WILL SLOWLY DIMINISH.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES WILL OCCUR THIS WEEKEND INTO EARLY NEXT WEEK.
WITH SURFACE LOW WOBBLING OVER SOUTHERN NEW ENGLAND SATURDAY AND
INTO SUNDAY...EXPECT GUSTY NORTHERLY TO NORTHWEST WINDS ESPECIALLY
DURING THE DAYTIMES HOURS. AT BOSTON...A HIGH TIDE OF 11.9FT WILL
OCCUR ON FRIDAY NIGHT AT 11:21 PM AND 12.2FT EARLY SUNDAY MORNING
AT 12:12 AM. EXPECT A LIGHT SOUTHERLY WINDS DURING THE FRIDAY HIGH
TIDE SO THIS IS LESS THAN A CONCERN. LOOKING AT THE SUNDAY MORNING
HIGH TIDE...NORTHERLY TO NORTHWESTERLY WINDS MAY HELP INCREASE THE
SURGE ESPECIALLY FOR CAPE COD BAY. RIGHT NOW ONLY EXPECT MINOR
SPLASHOVER ACROSS NORTH FACING BEACHES. WILL NEED TO CONTINUE TO
MONITOR AND UPDATE WITH THE LATEST FORECAST GUIDANCE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ232>234.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ230-231-236-
     251.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ235-237-250-
     254>256.

&&

SYNOPSIS...BELK/DUNTEN
NEAR TERM...BELK/DUNTEN
SHORT TERM...BELK
LONG TERM...DUNTEN
AVIATION...BELK/DUNTEN
MARINE...BELK/DUNTEN
TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 23, 4:46 AM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
446 AM EDT THU MAY 23 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-240900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
446 AM EDT THU MAY 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND LAST INTO THE OVERNIGHT HOURS. A FEW OF THESE
STORMS MAY BE STRONG TO POSSIBLY SEVERE. MAIN THREATS WILL BE
STRONG WINDS GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING AND
INTO THE AFTERNOON ON FRIDAY. ALTHOUGH NOT ANTICIPATED FOR THESE
STORMS TO BE STRONG...HEAVY DOWNPOURS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ230>237-250-251-254>256-240900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
446 AM EDT THU MAY 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

LOW PROBABILITY OF SOUTHERLY GALES THIS AFTERNOON AND INTO THE
OVERNIGHT HOURS ACROSS THE SOUTHEASTERN WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A LOW PROBABILITY OF NORTH TO NORTHWEST GALES SATURDAY INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Special weather statement, May 23, 9:23 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
923 AM EDT THU MAY 23 2013

MAZ004-005-026-NHZ012-015-231400-
NORTHWEST MIDDLESEX COUNTY MA-CENTRAL MIDDLESEX COUNTY MA-
NORTHERN WORCESTER MA-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
923 AM EDT THU MAY 23 2013

...STRONG THUNDERSTORMS WITH HEAVY RAIN AND SMALL HAIL...

AT 921 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HUBBARDSTON...OR 10 MILES SOUTHWEST OF
FITCHBURG...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PEAS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NASHUA...LEOMINSTER...FITCHBURG...DRACUT...GARDNER...HUBBARDSTON...
MILFORD...AMHERST...MONT VERNON...HUDSON...TYNGSBORO...LITCHFIELD...
PEPPERELL...HOLLIS...DUNSTABLE...TEMPLETON...LUNENBURG...
LYNDEBOROUGH...WILTON AND NEW BOSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.

&&

LAT...LON 4303 7166 4267 7129 4241 7203 4250 7214
      4271 7195 4271 7193 4273 7193
TIME...MOT...LOC 1320Z 230DEG 39KT 4252 7199

NOCERA

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 1:29 PM EDTSpecial Weather StatementBOXFranklin, Hampden, Hampshire2 hr
May 23, 2:01 PM EDTFlash Flood WarningBOXFranklin, Hampden, Hampshire119 min
May 23, 3:20 PM EDTAreal Flood AdvisoryBOXHampden115 min
May 23, 5:00 PM EDTAreal Flood AdvisoryBOXHampden, Hampshire, Worcester2 hr
May 23, 6:03 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire, Worcester3 hr
May 23, 11:06 AM EDTCoastal Flood AdvisoryBOXBristol, Kent, Newport, Providence, Washington10 hr
May 23, 4:16 PM EDTFlash Flood WarningBOXCapitol Planning Region119 min
May 23, 6:11 PM EDTAreal Flood AdvisoryBOXCapitol Planning Region3 hr

Nearby

Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.